# SDR UPS06147309

- Difficulty date: July 7, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2560 · Emergency Equipment
- Part: Limit Switch
- Condition: Defective
- Location: L Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ESCAPE SLIDE DISARMED AND PINNED, SLIDE SHOWS ARMED ON ECAM ALONG WITH WARNING BUZZER (WHEN DOOR HANDLE RAISED).  DEFERRED ESCAPE SLIDE WARNING BUZZER, AS PER A300 MEL 52-73-01-2 SLIDE HORN C/B PULLED AND COLLARED BY AUTHORIZATION OF ACMX TECH DEPT ASSIGNED M328800 PLACARD INSTALLED.  REMOVED AND REPLACED FWD L DOOR ESCAPE SLIDE ARM/ DISARM LIMIT SWITCH 13WN PER MM REF 52-73-13-04.  PERFORMED ADJ AND TEST PER MM REF 52-73-13-05.  OPS CKS GOOD.
